# SDR CALA2011120600781

- Difficulty date: December 2, 2011
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 40,543 hours, 14,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A57105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1016 LBL 32 TO RBL 32 HAT SECTION FOUND CORROSION CRACKED.  CORROSION CRACKED HAT SECTION REPLACED AS PER SRM 51-10-02 AND NOW HAT SECTION INSTALLED AS PER SRM 51-40-02 AT CABIN STA 106 LBL 32 TO RBL 32.
